# SDR USAABB01126

- Difficulty date: November 13, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 6, 23, 26 AND 29 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACKS.  (M)
